# SDR ASOA2015102213968

- Difficulty date: October 22, 2015
- Submitted: October 29, 2015
- Operation: Air carrier
- Aircraft: N758EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10210
- Aircraft time: 26,314 hours, 18,544 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 581-677
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED AT 3 SPOTS ON RBL9 AND BETWEEN FS 581 TO FS 677.  CORROSION ON SEAT TRACK AT RBL9, FS 581 TO FS 677 DETERMINED OUT OF LIMITS REF REO G70-53-00-013. R & R SEAT TRACK ON RBL 9 AT FS 581-FS 677 IAW AMM 53-00-49-400-801 A03, 53-00-49-000-801 A03. COMPLIED WITH EC/TC REO 670-53-00-343 AND GREO 670-53-00-343, REV. M AS WRITTEN.
